# SDR WX0A2015050872578

- Difficulty date: May 2, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595305085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SERVICE ACCESS DOOR SKIN LANDING IS CORRODED STATION 256 BETWEEN LONGERON 20L & 21L.  REMOVED DAMAGE, FABRICATED ALL REPAIR PARTS & INSTALLED IAW STS EA 05-2015-023, WO 250309 M 301 ITEM 13, WO 1011770 1000-0003.
